This forum is for questions and support regarding Caesarean Section , Childbirth, Diabetes, Depression, Fetal Monitoring, Genetic Testing, Hormonal Changes, Labor, Lamaze, Morning Sickness , Nutrition, Parenting, Prenatal Care, Weight gain.
I was on birth control pills, but recently like two weeks ago I stopped taking them. The pills I was on, I did not get my period. While I was on these the past two to three months, I have been having some unprotected sex. I know I shouldn't have, but I did. About three times I let him ejaculate in me.. And now I think I may be pregnant, although I was on the pill. My stomach gets very upset and I have bad cramps. I have not started my period, I have a white discharge though, that just seems to be flowing out of me.(Sorry if graphic or disturbing)But I do not feel very hungry. Actually from my stomach pain,it turns me away from food. I have not noticed an increase to urinate though. I would be smart and just go out and buy a pregnancy test, but I can't. I still live in my parents house and my car is undriveable. I know these symptoms can indicate other things or just be something else, but I am really stressing. Any advice would be very appreciated.
Hi! If you were my patient, I would advise you that you really need to do a pregnancy test. They are very simple and discrete. If you can get transportation to a drug store, it would be a good idea. ALSO, often there are excellent crisis pregnancy clinics available if you look in your local phone book. If you ARE pregnant, you need to decide what to do and get medical attention! Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.